# SDR R61A201306100590

- Difficulty date: June 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 9,203 hours, 8,969 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Zone 200
- Part time: 9,203 hours, 8,969 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   CORROSION WAS FOUND ON THE RT SEAT TRACK BETWEEN BS -39.0 TO 10.5 . MX R & R  SEAT TRACK IAW SRM 51-40-15, 51-42-05 AND 51-41-00.
